# SDR UALA2013051303297

- Difficulty date: May 10, 2013
- Submitted: May 28, 2013
- Operation: Air carrier
- Aircraft: N526UA
- Make and model: Boeing 727222
- Aircraft serial: 24994
- Aircraft time: 72,917 hours, 26,758 cycles
- Engine: Pwa PW2040
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 324 Rbl 41-43
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD PAX COMPARTMENT, BS 324, RBL 41 TO 43, FLOORBEAM HAS CORROSION ON FWD EDGE.    REMOVED CORROSION AND LOSS OF .030 IS OOL CUT AND REPAIRED DMG SECTION IAW SRM 53-10-08, REPAIR 1.  FABRICATED PTS IAW SRM 53-10-08.  INSTALLED REPAIR PARTS IAW 53-10-08 AND GNMM 5-0-6-007.  MAJOR REPAIR
